# SDR TSAA0353121

- Difficulty date: May 5, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6573744
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE DISCOVERED ON SHEER TIE BETWEEN STRINGER 14 AND 15L AT BS 360.  CUTOUT DAMAGED SECTION OF SHEAR TIE.  FABRICATED A REPAIR SHEAR TIE AND RADIUS FILLER.  ALODINE, PRIMED, AND INSTALLED REPAIR PARTS WET WITH FASTENERS MAKING A FAYING SURFACE SEAL.  REPAIR COMPLETED IAW SRM 53-10-4, FIGURE 10.  (M)
